# SDR QXEA2019090300335

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 6,803 hours, 3,957 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MINOR THUMPING NOISE AND FEELING WHEN PULLING AFT ON CONTROL COLUMN FROM CAPT SIDE.  NOT OBSERVED ON AFTER START FLIGHT CONTROL CHECK.  ONLY LATER IN FLIGHT AND AFTER LANDING. REMOVED FROM SERVICE. PERFORMED GVI OF CONTROL COLUMN POSITION SENSORS, NO DEFECTS NOTED AND ALL SENSORS ARE CLEAN.  C/W ELEVATOR SYSTEM OPS CHECK PER AMM 27-30-00-710-801A.  ELEVATORS OPERATE NORMALLY WITH NO BINDING OR THUMPING NOISE NOTED.  NO FAULTS OR MESSAGES DISPLAYED.  NO DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE. NO PARTS REPLACED.
